# SDR UALA2012022101058

- Difficulty date: February 18, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 83,002 hours, 13,435 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 11518661
- Part serial: 7
- Condition: Inoperative
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT AUTO TEMPERATURE CONTROL INOPERATIVE, WORKS IN MANUAL.  FOUND CABIN TEMP CONTROLLER FAILED BITE.  REPLACED CONTROLLER AS PER AMM.  ALL OPS NORMAL, BITE TEST AND OPS CHECKED OKAY.
